Duke Mathematical Journal

Corrections to ``Log abundance theorem for threefolds''

Sean Keel, Kenji Matsuki, and James McKernan

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 122, Number 3 (2004), 625-630.

First available in Project Euclid: 22 April 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14E30: Minimal model program (Mori theory, extremal rays)


Keel, Sean; Matsuki, Kenji; McKernan, James. Corrections to ``Log abundance theorem for threefolds''. Duke Math. J. 122 (2004), no. 3, 625--630. doi:10.1215/S0012-7094-04-12236-5. https://projecteuclid.org/euclid.dmj/1082665289

Export citation


  • S. Keel, K. Matsuki, and J. McKernan, Log abundance theorem for threefolds, Duke Math. J. 75 (1994), 99–119.
  • J. Kollár, et al, Flips and Abundance for Algebraic Threefolds (Salt Lake City, 1991), Astérisque 211, Soc. Math. France, Montrouge, 1992.
  • V. B. Mehta and A. Ramanathan, Semistable sheaves on projective varieties and their restriction to curves, Math. Ann. 258 (1982), 213–224.
  • Y. Miyaoka, “The Chern classes and Kodaira dimension of a minimal variety” in Algebraic Geometry (Sendai, Japan, 1985), Adv. Stud. Pure Math. 10, North Holland, Amsterdam, 1987, 449–476.
  • Y. Miyaoka and S. Mori, A numerical criterion for uniruledness, Ann. of Math. (2) 124 (1986), 65–69.
  • D. Mumford, “Towards an enumerative geometry of the moduli space of curves” in Arithmetic and Geometry, Vol. II, Progr. Math. 36, Birkhäuser, Boston, 1983, 271–328.
  • M. Reid, “Young person's guide to canonical singularities” in Algebraic Geometry (Brunswick, Maine, 1985), Proc. Symp. Pure Math. 46, Part 1, Amer. Math. Soc., Providence, 1987, 345–414.

See also

  • Original article: Sean Keel, Kenji Matsuki, James McKernan. Log abundance theorem for threefolds. Duke Math. J. 75 (1994), pp. 99-119.